# SDR CA090223008

- Difficulty date: January 7, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 333 hours
- Engine: Ge CT78A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE MX INSP,  A SMALL CRACK-LIKE INDICATION HAD BEEN DISCOVERED ON A WEB OF THE MGB HSG ON AIRCRAFT 920057. THE LOCATION OF THE INDICATION HAS BEEN DESCRIBED AS BEING ON (1) OF (4) STIFFENING WEBS THAT CONNECTS THE MAIN HSG WALL TO THE CYLINDRICAL PORTION OF THE HSG THAT SUPPORTS THE LT INPUT MODULE. THE CRACK WAS UNDER WATCH IAW INSTRUCTIONS ISSUED BY MFG PM92-SS-09-001. TRANSMISSION WAS SUBSEQUENTLY REPLACED.
